Jump to content
Important Survey - Please Participate ×

I’m ready to be done with this drug


[So...]

Recommended Posts

Have been taking temazepam on/off for years, but never regularly until a couple of months ago when I became seriously depressed, which killed my sleep. Then I started taking temazepam nightly. It stopped working as well but continued to take it. I then started having increased anxiety, so my doctor added lorazepam in the morning. While I like that I helps turn off the mind fire, I can’t live in a fog anymore.
Link to comment
Share on other sites

Hi SoDoneWithBenzos :hug: Welcome to benzobuddies

 

We are glad you joined the community.  Well done on your decision to taper off these drugs.  It sounds like you have reached tolerance level, if the original dose no longer works.    You say you’ve been on benzos for a number of years on and off,  more often recently,  Irregular use can lead to a dependency.  It is usually recommended for those who have been taking an erratic dose, to stabilise at a set daily dose, before starting a taper. 

 

I would suggest that you familiarise yourself with the Ashton Manual, It is a great resource for understanding the effect benzo’s have on our body.  It provides tapering and withdrawal information and includes a list of common symptoms 

 

Please feel free to check out the forum and post to any of the dedicated boards, you'll find a great community of people who are here to support and encourage you.

 

Here are a few helpful links:

 

Professor Ashtons Manual

 

General Taper Plans

 

Withdrawal Support 

 

When you can, please add a signature (history of meds/doses etc) it will help members give you relevant advice.  Go to the top of the page and select PROFILE then choose forum profile then insert drug history into the text box and remember to click change profile

 

Welcome Aboard

 

Magrita

 

Link to comment
Share on other sites

×
×
  • Create New...